Dualizing cartesian and cocartesian fibrations

Clark Barwick, Saul Glasman and Denis Nardin

In this technical note, we proffer a very explicit construction of the dual cocartesian fibration of a cartesian fibration, and we show they are classified by the same functor to the $\infty$-category of $\infty$-categories.

Keywords: cocartesian fibrations, cartesian fibrations, quasicategories

2010 MSC: 18D30

Theory and Applications of Categories, Vol. 33, 2018, No. 4, pp 67-94.

Published 2018-01-08.


TAC Home